Doctor insights on:
Vitamin Deficiency That Causes Itchy Skin
Which is better for red, irritated and itchy skin around the bum and tailbone: astringent like zinc oxide or moisturizer like urea/vitamin e cream?
It may. ..see below: Peripheral neuropathy is a common cause for crawling sensation of bugs on skin. It happens when the peripheral nerves are damaged due to reasons such as vitamin b1, b6, B12 deficiency, diabetes mellitus, after a traumatic injury to the nerves, alcoholism, compression of nerves due to an awkward posture, thyroid disorder, just to name a few. So...Yes to the possible deficiency question. ...Read more
If you have a vitamin deficiency will it cause head parethesia or a head tingling sensation? If so what vitamin would you be deficient in?
Vitamin deficiency can cause neuropathy not particularly head tingling or paresthesia. Usually b12 and folic acid are reported with neuropathy symptoms.
You can try them but have it checked out, as this alone may not be the reason for it. Even if you take vitamins its not harmful ...Read more
Iron Def Anemia:
This is Iron Def Anemia., Most likely due to blood loss. In women in the reproductive age, it could be due to heavy menstruation. Other causes, maybe due to blood loss from the Gastro intestinal tract.
It is detected by having a blood count. If YOU think you have any type of ANEMIA, please see your PCP for work up & Diagnosis. ...Read more
My skin is very sensitive. If I touch my chest, even lightly, I get red rash and bruise easily. Is this a cause for concern? Vitamin deficiency?
Dermatographism?: ... is a skin disorder seen in 4–5% of the world's population and is one of the most common types of urticaria, in which the skin becomes raised and inflamed when stroked, scratched, rubbed, and sometimes even slapped. ...Read more
While stress/thyroid/vitamin deficiency can cause hair loss, is hair loss around the crown of the head normal?
Male pattern loss: Hair loss around the crown of the head in men, is usually part of male pattern hair loss -- and while upsetting to many men, is "normal." http://www. Webmd. Com/skin-problems-and-treatments/hair-loss/hair-loss-introduction-mens some research is now developing about vitamin d in this situation -- it's not ready for clinical application yet, as it's only gone as far as animal research. ...Read more
I have dry, red, itchy skin & am concerned about lupus, thanks to an unfortunate Google search. Can iron deficiency/anemia cause skin problems & itch?
You may be onto: Something as the most common cause of itching can be iron deficiency anemia. However, without more info, this is only speculative. We need your medical, family, social, sexual, surgical, meds/supplement histories to put all the pieces together. Do see your doctor and discuss this. A simple lab test can help! ...Read more
Sun exposure needed: Some people have naturally pale skin complexion and so it is normal for those folks. In temperate zone, skin tone is somewhat darker in summer months and gets lighter with fall/winter. If your skin has always been so, then it it normal. Getting vitd supplement orally won't help your skin color, only sun exposure will. But should balance the risk of sunburn/cancer etc... Good luck. ...Read more
See pediatrician: Start with a visit to your pediatrician for a complete history and physical exam. They may choose to do some blood work and/or refer you to a specialist: a nutritionist, allergist, immunologist or dermatologist might be needed. Louisville has access to all of these specialists. Schedule an appointment with your daughter's doctor today! ...Read more
My face skin has uneven skin tone, some blemishes and even some marks, I just want to know is it because of some vitamin deficiency or something else?
Usually not: An uneven skin tone is usually the result of alterations in melanin, the pigment that gives skin and hair their color. It can also result from repeated exposure to UV light and sun damage which can stimulate melanin. In women hormones play a role. Also the effects of acne & scarring can impact skin tone. Hypopigmentation (lighter skin) can result from fungal infections, inflammation or vitiligo. ...Read more
Been feeling light headed cant feel my skin, cant tell the difference between hot or cold like I used to. Not eating very healthy foods. Or exercising like I normally would. Do I have a vitamin deficiency?
Probably not!: Vitamin deficiencies are very rare in the US. You have to really work at getting one. If you eat any sort of a reasonable diet with a mixture of fruits and veggies and an occasional meat dish you won't develop a vitamin deficiency. Just follow the sales in the markets but if you feel you must take a one-a-day vitamin capsule. As to your other issues go see a live Doctor. ...Read more
See a dermatologist: It is difficult to make a proper diagnosis since I am not there to see the condition. I recommend seeing a dermatologist so that they can make a proper diagnosis and give you something to get rid of the condition or relieve symptoms. ...Read more
My 7yr old has white spots on her cheeks (& nowhere else). They seem to be under the skin, not scales/rash. Is it vitamin deficiency or something else?
Pityriasis alba: It sounds like you're describing pityriasis alba. Pityriasis alba is a condition that results from dry skin and is very common in children. It is a patchy lightening of the skin (not a starchy white depigmentation of the skin). It is not scaly and is usually asymptomatic. It tends to look worse in the summer as the affected skin does not tan. Most cases resolve in puberty when skin becomes oily. ...Read more
Tingling all over whole body all the time now for over A week. It's in both arms, legs back, neck, head n moves. This must be a vitamin deficiency?
Could be: A vitamin b 11 deficiency and can easily have it checked by a blood test. It does not sound like that however. You should probably have a full evaluation by your doc and maybe a neurological evaluation ...Read more
Vit D, C certainly:
Are known to cause painful legs. Vit d would be more common than vit c which in poor countries can cause scurvy in children, (not likely to occur here in the us).
Recently I heard that vit k deficiency can also cause such problems, but I need to research that, before I can state that categorically.
Hope that is helpful. ...Read more
Magnesium also: This isn't really a vitamin, but magnesium deficiency is a common enough problem for me to mention it here. For this you want 2:1 calcium in combination with magnesium -- say 300mg ca with 150 mg mg. You don't want a huge amount of mg because it could produce diarrhea otherwise. ...Read more
Depends on Vitamin: Vitamins extremely common all foods, reason humans have not retained just a single gene/protein to make each out of whatever we eat. Vitamins sales are big business with lots of marketing & exempted from scientific evidence in us: DSHEA act 1994. Best eat real food, not all the abundant processed pretend food. If specific Vit. Deficiency suspected, measure from within body, set goal&target/replace ...Read more
What are some underlying causes of vitamin deficiency? I'm d, b-12 deficient and have a high fetrin level.
Different causes: Vitamin d deficiency is mainly due to lack of sunlight (although could also increase skin cancer risk). Vitamin B12 deficiency is more nutritional although it's also associated w/gastric disorders leading to loss of intrinsic factor. High ferritin suggests either infection or lots of iron. Best to check w/your family or whoever ordered these tests. Replacement of B12 & d is inexpensive & easy. ...Read more
Vitamins: Vitamins and minerals are vital for us. Even deficient in vitamin B12 may cause impaired cell division to slow down. When this slow impaired cell division occurs, red blood cells are enlarged and are more likely to be destroyed by the immune system. Hence, even vitamin B12 deficiency can cause hallucination apart from gastrointestinal problems as well as neurological problems. ...Read more
Ppi's make it difficult for us to absorb B12 as gastric hydrochloric acid is needed to absorb B12 & minerals as well as digest protein. These drugs are dangerous to take for more than a few weeks! They increase risk of osteoporosis & serious infections. See http://bit. Ly/1607tg3 re: B12 & http://bit. Ly/1b1avqs &
http://bit. Ly/1ach2tw re: the serious hazards of ppi's & safe &superior alternatives. ...Read more
Probably just you're working out a lot... But...
http://www. Livestrong. Com/article/402936-what-is-a-vitamin-deficiency-that-causes-muscle-aches-tiredness/
given this, I would either rest a bit or try a vitamin supplement for a couple weeks, b/c it is easy. If the symptoms persist then I suggest you get checked out for some of the rarer issues. ...Read more
Digestion: Also could be poor digestion.Get a more detailed answer ›